MAUDE Adverse Event Report: SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER; RSA CONSTRAINED HUMERAL BEARING

SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER; RSA CONSTRAINED HUMERAL BEARING
Model Number 2R1P150533
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had "advanced osteoarthritis" and was to undergo a reverse total shoulder arthroplasty.When accessing the shoulder it was found that the patient had a highly attenuated subscapularis in a very diseased biceps tendon.The subscapularis was carefully removed from the lower tuberosity and the proximal humerus exposed and examined.Periperal osteophytes were removed.Following osteotomy, gross osteoporosis and poor bone quality were noted.A roximal humeral protector was "gently" put on the proximal humerus and then relocated in the wound and retracted posteriorly.However, as soon as the surgeon retracted, there was a fracture of both the greater and lesser tuberosities.Patient was treated with cerclage sutures around the proximal humerus during surgery.The surgeon did not relate the fractures to the device but did relate it to the surgical procedure.Due to the complexities of the case and the patient's poor bone quality the patient was under anesthesia for an additional period.There was no other clincial consequence to the patient.

Brand Name
INSET REVERSE TOTAL SHOULDER
Common Device Name
RSA CONSTRAINED HUMERAL BEARING
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key25435403
Report Number3012544635-2026-00023
Device Sequence Number10284607
Product Code PHX
UDI-Device IdentifierB1132R1P1505330
UDI-PublicB1132R1P1505330
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K254128
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2R1P150533
Device Catalogue Number2R1P150533
Device Lot NumberUJCAA2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BASEPLATE; HUMERAL TRAY; INSET FXR 135; OFFSET GLENOSPHERE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale